# SDR AWXA200600716

- Difficulty date: April 5, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 59,230 hours, 41,474 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 654583348
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C19 CHECK DISCOVERED FLOOR WEB TO BULKHEAD ATTACH ANGLE CRACKED, 1.2 INCHES, AT BS 178 WL 207, BL 29R.  MAINTENANCE REMOVED BULKHEAD FLOOR WEB AND ATTACH ANGLE CLIP AT BS 178 WL 207, BL 29R IAW BOEING 737-300 SRM 51-40-02-0G.  INSTALLED NEW FLOOR WEB AND ATTACH ANGLE AT BS 178 WL 207, BL 29R IAW BOEING 737-300 SRM 51-40-02-0G FIG 12.
